- Volume 36 Issue 2
LINER STABILITY OF A PERIODIC ORBIT OF TWO-BALL LINEAR SYSTEMS
- Chi, Dong-Pyo ;
- Seo, Sun-Bok
- Published : 1999.03.01
We introduce a Hamiltonian system which consists of two balls in the vertical line colliding elastically with each other and the floor. Wojtkowski proved that for the system of two linear balls with a linear potential (with gravity), there is a periodic orbit which becomes linearly stable if m1
system of falling balls;symplectic map;collision map;linear stability of a periodic orbit
- Mathematical Methods of Classical Mechanics Arnold, V. I.
- Commun. Math. Phys. v.126 A system of one dimensional balls with gravity Wojtkowski, M. P.
- J. Math. Phys. v.28 Linear stability of symplectic maps Howard, J.E.;Makay, R. S.